# SDR WX0A071432

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061269
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN CUSP WEB EXFOLIATED AT L-2 DOOR GIRT BAR AFT FLOOR FITTING AREA STA 1170 LBL 50.  CUT OUT DAMAGED AREA STA 1161 TO 1174 LBL 40 TO 54.  LOCATED, DRILLED NEW SECTION OF CUSP WEB DOUBLER, REPAIR DOUBLER AND INSTALLED.
